# SDR AUS20040261

- Difficulty date: April 8, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE7312
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: AS119E10C000
- Condition: Ruptured
- Location: Mlg
- Part time: 4,922 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR RETRACTION SYSTEM HYDRAULIC HOSE RUPTURED. LOSS OF HYDRAULIC FLUID.
